# SDR DALA2023041302904

- Difficulty date: March 14, 2022
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 597798-14, FUSELAGE / SKIN / LH WINDOW BELT PANEL / Y=522-541 / LIGHTNING STRIKE. SUBJECT REPAIR REQUIRES FOLLOW-ON REPETITIVE INSPECTION AND PERMANENT REPAIR. ACCOMPLISH ER/A 597798-14, SECTION II REPETITIVE INSPECTION WITHIN EVERY 24 MONTHS OF SECTION I ACCOMPLISHMENT ON 07MAR22 UNTIL SECTION III PERMANENT REPAIR IS COMPLETED. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 54,000 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 14-597798 ADDED FOR AC 9513. PERMANENT REPAIR WAS PERFORMED PER PRI 597798-14 REV 0 AND ER/A 597798-14AD REV A SECTION III: PERMANENT REPAIR. (LP #2156719)
